MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH ANTI-HUMAN GLOBULIN (RABBIT/MURINE MONOCLONAL); ANTI-HUMAN-GLOBULIN, ANTI-IGG, -C3D; 10ML

BIO-RAD MEDICAL DIAGNOSTICS GMBH ANTI-HUMAN GLOBULIN (RABBIT/MURINE MONOCLONAL); ANTI-HUMAN-GLOBULIN, ANTI-IGG, -C3D; 10ML
Catalog Number 804115100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our initial report on this incident.
 
Event or Problem Description
The customer reported a false negative reaction of a patient sample with anti-human globulin (ahg) anti-igg, -c3d; polyspecific in the manual tube method.The customer stated that the patient sample had an antibody and a positive direct antiglobulin test (dat).The customer sent the patient sample for antibody identification to an external laboratory and is still waiting for their result.The external laboratory confirmed the positive dat of the patient sample.The customer returned the supposedly defective product for investigational testing and also the patient sample that had caused a false negative test result.Additionally he submitted a second anti-human globulin (ahg) reagent.Testing of our quality control laboratory is still ongoing.While waiting for the reagents and the patient sample submitted by the customer our quality control laboratory already tested their retention sample of the supposedly defective lot for potency and specificity.All acceptance criteria were met.We did not observe any false negative result.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.
 
Event or Problem Description
The customer reported a false negative reaction of a patient sample with anti-human globulin (ahg) anti-igg, -c3d; polyspecific in the manual tube method.The customer stated that the patient sample had an antibody and a positive direct antiglobulin test (dat).The customer sent in the patient sample for antibody identification to an external laboratory.The external laboratory confirmed the positive dat of the patient sample.The customer returned the supposedly defective product for investigational testing and also two specimens of the patient that had caused false negative test results.Additionally the customer submitted a second anti-human globulin (ahg) reagent.At the time our quality control laboratory received the reagents provided by customer, the supposedly defective ahg anti-igg, -c3d; polyspecific was already expired.Our qc laboratory tested the reagents nontheless and both specimens of the patient yielded correct positive results in the direct anti-globulin test (dat) with both ahg reagents provided by the customer.An anti-igg sensitization of both specimens could be confirmed.We received strong positive reactions when we performed the dat according to the instruction for use (ifu).Additionally both ahg reagents of the customer were tested for potency and specificity and all acceptance criteria were met.Furthermore the retention sample of the supposedly defective product was tested for potency and specificity within its shelf life.All acceptance criteria were met.We did not observe any false negative reaction.Testing by our quality control laboratory confirmed that the allegedly defective lot of anti-human globulin (ahg) anti-igg, -c3d; polyspecific functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.
 
Additional Manufacturer Narrative
This is our final report on this incident.

Brand Name
ANTI-HUMAN GLOBULIN (RABBIT/MURINE MONOCLONAL)
Common Device Name
ANTI-HUMAN-GLOBULIN, ANTI-IGG, -C3D; 10ML
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key8019392
Report Number9610824-2018-00075
Device Sequence Number1352776
Product Code KSZ
UDI-Device Identifier07611969950652
UDI-Public(01)07611969950652(17)181010(10)8630050-02
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2018
Device Catalogue Number804115100
Device Lot Number8630050-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2018
Initial Date Received by Manufacturer 10/04/2018
Supplement Date Received by Manufacturer10/04/2018
Initial Report FDA Received Date10/30/2018
Supplement Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AHG ANTI-IGG, LOT 8740130-03; AHG ANTI-IGG, LOT 8740130-03